A characterization of Chebyshevian subspaces of Y-type



Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania



Paper coordinates

C.Mustăţa, A characterization of Chebyshevian subspaces of \(Y^\perp\)-type, Anal. Numér. Théor. Approx., 6 (1977) 1, 51-56.


About this paper


Revue d’Analyse Numer. Theor. Approximation

Publisher Name

Romanian Academy

Print ISSN


Online ISSN


MR 58 # 29722

google scholar link

[1] Banach, Stefan, Wstęp do teorii funkcji rzeczywistych. (Polish) [Introduction to the theory of real functions] Monografie Matematyczne. Tom XVII.] Polskie Towarzystwo Matematyczne, Warszawa-Wrocław, 1951. iv+224 pp., MR0043161.
[2] Czipszer, J., Gehér, L., Extension of functions satisfying a Lipschitz condition. Acta Math. Acad. Sci. Hungar. 6 (1955), 213-220, MR0071493, https://doi.org/10.1007/bf02021278
[3] Kolumban, I., On the uniqueness of the extension of linear functionals. (Russian) Mathematica (Cluj) 4 (27) 1962 267-270, MR0164223.
[4] Mustăţa, Costică, On certain Čebyšev subspaces of the normed space of Lipschitzian functions. (Romanian) Rev. Anal. Numer. Teoria Aproximaţiei 2 (1973), 81-87, MR0387920.
[5] Mustăţa, Costică, A monotonicity property of the operator of best approximation in the space of Lipschitzian functions. (Romanian) Rev. Anal. Numer. Teoria Aproximaţiei 3 (1974), no. 2, 153-160 (1975), MR0387921.
[6] Nachbin, Leopoldo, A theorem of the Hahn-Banach type for linear transformations. Trans. Amer. Math. Soc. 68, (1950). 28-46, MR0032932, https://doi.org/10.1090/s0002-9947-1950-0032932-3
[7] Pantelidis, Georgios, Approximationstheorie für metrische lineare Räume. (German) Math. Ann. 184 1969 30-48, MR0262754, https://doi.org/10.1007/bf01350613
[8] Phelps, R. R., Uniqueness of Hahn-Banach extensions and unique best approximation. Trans. Amer. Math. Soc. 95 1960 238-255, MR0113125, https://doi.org/10.1090/s0002-9947-1960-0113125-4
[9] Singer, Ivan, Cea mai bună aproximare în spaţii vectoriale normate prin elemente din subspaţii vectoriale. (Romanian) [Best approximation in normed vector spaces by elements of vector subspaces] Editura Academiei Republicii Socialiste România, Bucharest 1967 386 pp., MR0235368.


Related Posts